National Taiwan Ocean University Institutional Repository:Item 987654321/51438
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28611/40652
Visitors : 755837      Online Users : 56
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item:

Title: H-infinity control for linear time-varying systems: controller parameterization
Authors: Chee-Fai Yung
Chi-Ming Yang
Contributors: 國立臺灣海洋大學電機工程學系
Date: 1999-12
Issue Date: 2018-11-29T01:30:54Z
Publisher: IEEE Trans. Automat. Contr.,
Abstract: Abstract: In this correspondence, the H<sup>∞</sup> control problem is studied for finite-dimensional linear time-varying (FDLTV) systems. State-space formulas are derived for all FDLTV controllers solving the problem. These controllers are parameterized by the interconnection of the “central controller” with an exponentially stable, free system having H<sup>∞</sup> norm strictly less than γ. Our approach is drawn from some changes of variables, a time-varying version of a strict bounded real lemma, and Youla parameterization; thus, the proofs given are simple and clear
Relation: 44(11) pp.2058 - 2062
Appears in Collections:[Department of Electrical Engineering] Periodical Articles

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback